Vector Risk Functions

e-Archivo Repository

Show simple item record

dc.contributor.author Balbás, Alejandro
dc.contributor.author Balbás, Raquel
dc.contributor.author Jiménez Guerra, Pedro
dc.date.accessioned 2014-01-20T17:11:51Z
dc.date.available 2014-01-20T17:11:51Z
dc.date.issued 2012-11
dc.identifier.bibliographicCitation Mediterranean Journal of Mathematics, 2012, v. 9, pp. 563–574
dc.identifier.issn 1660-5446
dc.identifier.uri http://hdl.handle.net/10016/18155
dc.description.abstract The paper introduces a new notion of vector-valued risk function, a crucial notion in Actuarial and Financial Mathematics. Both deviations and expectation bounded or coherent risk measures are defined and analyzed. The relationships with both scalar and vector risk functions of previous literature are discussed, and it is pointed out that this new approach seems to appropriately integrate several preceding points of view. The framework of the study is the general setting of Banach lattices and Bochner integrable vector-valued random variables. Sub-gradient linked representation theorems and practical examples are provided.
dc.description.sponsorship This research was partially supported by “Ministerio de Ciencia en Innovación” (Spain), Grant ECO2009 − 14457 − C04
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights Springer
dc.subject.other Vector risk function
dc.subject.other Representation theorem
dc.subject.other Dynamic risk measures and other examples
dc.title Vector Risk Functions
dc.type article
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1007/s00009-011-0153-5
dc.identifier.doi 10.1007/s00009-011-0153-5
dc.rights.accessRights openAccess
dc.relation.projectID Comunidad de Madrid. S2009/ESP-1685/RIESGOS
dc.relation.projectID Gobierno de España. ECO2009−14457−C04
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 563
dc.identifier.publicationissue 4
dc.identifier.publicationlastpage 574
dc.identifier.publicationtitle Mediterranean Journal of Mathematics
dc.identifier.publicationvolume 9
dc.identifier.uxxi AR/0000011043
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record